US ATLAS DDM operations and MC production Workshop

Europe/Zurich
Bldg.510 2-84 (BNL)

Bldg.510 2-84

BNL

Alexei Klimentov (BNL), Torre Wenaus (BNL)
Description
VRVS info : Sun Virtual Room Planets/Universe community: Start at 08:30 the 28 September 2006 Finish at 17:58 the 29 September 2006 Time displayed in Time Zone: New York/New York(EDT) Title: "USATLAS DDM Workshop"
Dinner Photo
  • Thursday, 28 September
    • 09:00 09:20
      Welcome and Workshop purposes 20m
      Speaker: Prof. Jim Shank (BU)
      Slides
    • 09:20 12:05
      Distributed Data Management
      • 09:20
        DDM status, plans, future releases 1h
        Speaker: Mr Miguel Branco (CERN)
        Slides
      • 10:20
        DDM central catalogs and central database 30m
        Speaker: Pedro Emanuel De Castro Faria Salgado (Universidade do Porto Laboratorio de Fisica)
        document
        Slides
      • 10:50
        coffee break 25m
      • 11:15
        DDM monitoring 30m
        Speaker: Mr Pedro Salgado
        ARDA Dashboard - DDM monitoring link
        DDM monitoring link
        Slides
      • 11:45
        An FTS/ToA Model 20m
        Speaker: Mr Dan Schrager (IU)
        Slides
    • 12:05 13:30
      lunch 1h 25m
    • 13:30 15:00
      Distributed Data Management
    • 15:00 16:00
      US ATLAS Computing
      • 15:00
        FTS server and services at BNL 30m
        Speaker: Dr Hironori Ito (BNL)
        Slides
      • 15:30
        dCache services at BNL 20m
        Speaker: Ms Yingzi (Iris) Wu (BNL)
        Slides
    • 16:00 16:20
      coffee break 20m
    • 16:30 18:00
      MC Production
      • 16:30
        MC Production Jobs, Tasks 20m
        Speaker: Dr Pavel Nevski (BNL)
        Slides
      • 16:50
        Panda/DDM integration 30m
        Speaker: Dr Torre Wenaus (BNL)
        Slides
      • 17:20
        Data Validation 20m
        Speaker: David Adams (BNL)
        Slides
      • 17:40
        DQ2 end_users tools 20m
        Speaker: Dr Tadashi Maeno (BNL)
        Slides
    • 19:30 21:30
      WorkShop dinner . Lotus East, Chinese restaurant in Mt. Sinai 2h
  • Friday, 29 September
    • 09:00 09:50
      Database deployment and operations
      • 09:00
        Database deployment and operations 20m
        Speaker: Dr Alexandre Vaniachine (ANL)
        Slides
      • 09:20
        Tier-1 preparation for 3D services 10m
        Speaker: Ms Yingzi (Iris) Wu (BNL)
        Slides
      • 09:30
        Database deployment on OSG 10m
        Speaker: Dr Yuri Smirnov (BNL)
        Slides
    • 09:50 12:30
      DDM Operations
      • 09:50
        DDM operations and US ATLAS DDM operations 1h
        Speaker: Dr Alexei Klimentov (BNL)
        DDM ops
      • 10:50
        OSG DDM. Status, deployment, specifics. 30m
        Speaker: Dr Deng Wensheng
        Slides
      • 11:20
        OSG DDM. Installation 30m
        Speakers: Prof. Horst Severini (OU), Dr Patrick McGuigan (UTA)
        Slides
      • 11:50
        US ATLAS Site Admnistrators' Perspectives on DDM 10m
        Speaker: Robert GARDNER (UNIVERSITY OF CHICAGO)
        Slides
      • 12:00
        Panda-DDM integration issues 30m
        Speaker: Kaushik De (UT-Arlinton)
        Slides
    • 12:45 14:00
      lunch 1h 15m
    • 14:00 15:00
      Discussion and Action items 1h
      Speakers: Dr Alexei Klimentov (BNL), Prof. Jim Shank, Dr Torre Wenaus (BNL)
      DDM software comments, proposals
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×